# SDR SWAA2021121445194

- Difficulty date: November 17, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 20,443 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A113-87 A113-87 AFT CARGO COMPARTMENT STA 747 TO STA 767 L/H Z ANGLE HAS SEVERAL AREAS OF CORROSION. ; / [01] REMOVED CORROSION IAW B737 SRM 51-10-02-OG-0; [02] ORIGINAL .040' LOSS .009' REM .031'; OUT OF LIMITS I/A/W SRM 53-00-53-1A-1 FIG 103 VIEW A-A. TOOL# 36649 DUE 12AUG22; [03] CONCUR; NEED MEASUREMENTS ADDED; [04] Z ANGLE REPAIRED ON FAULTTTG8Q009CVDM; [05] INSPECTION CONFIRMED; [06] AUDIT CW
